Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 672058, 5 pages
http://dx.doi.org/10.1155/2013/672058
Research Article

Bezier Curves Method for Fourth-Order Integrodifferential Equations

1Department of Applied Mathematics, Faculty of Mathematical Sciences, Ferdowsi University of Mashhad, Mashhad, Iran
2Department of Mathematics, Universiti Putra Malaysia, 43400 Serdang, Selangor, Malaysia

Received 3 September 2013; Accepted 22 September 2013

Academic Editor: Abdon Atangana

Copyright © 2013 F. Ghomanjani et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • E. Aruchunan, N. Khajohnsaksumeth, and B. Wiwatanapataphee, “A New Algorithm of Geometric Mean for Solving High-Order Fredholm Integro-differential Equations,” 2016 IEEE 14th Intl Conf on Dependable, Autonomic and Secure Computing, 14th Intl Conf on Pervasive Intelligence and Computing, 2nd Intl Conf on Big Data Intelligence and Computing and Cyber Science and Technology Congress(DASC/PiCom/DataCom/CyberSciTech), pp. 723–729, . View at Publisher · View at Google Scholar